# SDR DALA14012840961

- Difficulty date: February 10, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N961DL
- Make and model: Doug MD-88
- Aircraft serial: 49980
- Aircraft time: 63,013 hours, 47,098 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1007-1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CARGO TRACK FROM BS 1007-1220 AT AFT CARGO BAY.  CARGO TRACK REMOVED, & NEW CARGO TRACK WAS DRILLED, TREATED AND PAINTED, INSTALLED IAW SRM 51-30-1, 51-30-2, 51-10-4, 51-10-3.
